arrow-right cart chevron-down chevron-left chevron-right chevron-up close menu minus play plus search share user email pinterest facebook instagram snapchat tumblr twitter vimeo youtube subscribe dogecoin dwolla forbrugsforeningen litecoin amazon_payments american_express bitcoin cirrus discover fancy interac jcb master paypal stripe visa diners_club dankort maestro trash

Shopping Cart


MiddlesexMD

Q: What’s with this burning sensation?

by Dr. Barb DePree MD


You describe a burning sensation when you urinate, which occurs for several days after intercourse. You’re using a lubricant and have had the MonaLisa therapy treatments.

You asked. Dr. Barb answered.These symptoms you describe sound consistent with possible atrophic vaginitis, vulvodynia, or a UTI caused by intercourse. Many women are not finding complete resolution of their atrophy with the MonaLisa Touch therapy. It may be helpful to add a prescription therapy; there are many safe and effective options.

Vulvodynia is a condition of inflammation at the introitus (the entrance) of the vagina, causing burning pain with and after intercourse. For some women the action of intercourse actually causes a UTI, a bladder infection that may be causing those symptoms.

You’ll need a discussion and a careful exam and assessment with your health care provider. Once the cause is determined, you can pursue the appropriate solution.


0 comments


Leave a comment

Please note, comments must be approved before they are published